# SDR S2YA98020

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 571302
- Condition: Failed
- Location: Lt Mlg
- Part time: 10,404 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE/DSM - FLT 1838 - DURING CRUISE, CREW NOTICED THE LANDING GEAR HANDLE ILLUMINATE AND THE LANDING GEAR CIRCUIT BREAKER OPEN.  MANUALLY EXTENDED GEAR AND RETURNED TO MKE.  THEY DID NOT DECLARE EMERGENCY, BUT WERE MET ON THE GROUND BY CFR.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE HYDRAULIC POWER PACK MOTOR INOPERATIVE.  MOTOR REPLACED AND THE GEAR OPS CHECKED GOOD.  THE PUMP MOTOR WAS DISASSEMBLED, INSPECTED, AND FOUND A WIRE THAT CONNECTED TWO OF THE BRUSHES TOGETHER WAS MELTED WHERE A TERMINAL JOINED THEM TOGETHER.  (X)
